# SDR VNAA2021010321111

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 40,746 hours, 30,353 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Part serial: 230482
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING SMELL AT ROW 16,17 / TRACED ODOR TO BALLAST OF 16DF SIDEWALL LIGHTS. R/R 16 DF SIDEWALL LIGHT BALLAST IAW CRJ700 AMM  33-21-09-000/400-801. OPS AND SMELL TEST GOOD.
